Alert archive / New Jersey / Areal Flood Warnings in 2018

Areal Flood Warning 16, NWS Philadelphia/Mount Holly

April 16, 20188 counties in New Jersey; Bucks County, Philadelphia County, Pennsylvania

NWS Philadelphia/Mount Holly issued this areal flood warning at Apr 16, 2018, 1:31 PM EDT for 8 counties in New Jersey; Bucks County, Philadelphia County, Pennsylvania. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 16, 2018, 1:31 PM EDT (17:31 UTC)
Expired
Apr 16, 2018, 5:30 PM EDT
In force
4 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

Counties Burlington County, NJ, Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Morris County, NJ, Somerset County, NJ, Warren County, NJ, Bucks County, PA, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 65 km from the middle of the area, began a volume at 17:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 5.5 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2018-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2018-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 902 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
391 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
902 m²/s²
0-3 km storm-relative helicity
990 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

092 
WGUS41 KPHI 161731
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
131 PM EDT MON APR 16 2018

NJC005-019-021-023-025-027-035-041-PAC017-101-162130-
/O.NEW.KPHI.FA.W.0016.180416T1731Z-180416T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Morris NJ-Hunterdon NJ-Warren NJ-Mercer NJ-Burlington NJ-Somerset NJ-
Middlesex NJ-Monmouth NJ-Bucks PA-Philadelphia PA-
131 PM EDT MON APR 16 2018

The National Weather Service in Mount Holly NJ has issued a

* Flood Warning for...
  Morris County in northern New Jersey...
  Hunterdon County in northwestern New Jersey...
  Southern Warren County in northwestern New Jersey...
  Mercer County in central New Jersey...
  Northwestern Burlington County in southern New Jersey...
  Somerset County in northern New Jersey...
  Middlesex County in northern New Jersey...
  Central Monmouth County in central New Jersey...
  Bucks County in southeastern Pennsylvania...
  Northeastern Philadelphia County in southeastern Pennsylvania...

* Until 530 PM EDT

* At 128 PM EDT, small streams and rivers throughout the region were 
  responding to heavy rain that fell earlier today, and many of the 
  rivers and streams have exceeded their banks. In addition, roadway 
  flooding has been reported from eastern Pennsylvania into northern 
  New Jersey. A new areal flood warning is now in effect, and covers 
  most of northern New Jersey and parts of eastern Pennsylvania. 

* Some locations that could experience flooding include...
  Trenton, New Brunswick, Perth Amboy, Morristown, Somerville,
  Somerset, Edison, Old Bridge, Bensalem, East Brunswick,
  Bridgewater, South Brunswick, Sayreville, North Brunswick, Ewing,
  Carteret, Dover, Madison, Hopatcong and Middlesex.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Please report flooding to your local law enforcement agency when you
can do so safely.

A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.

&&

LAT...LON 4056 7421 4050 7428 4045 7423 4042 7423
      4028 7435 4019 7464 4009 7481 4006 7494
      4014 7502 4021 7514 4058 7526 4101 7451
      4100 7429 4090 7427 4091 7433 4070 7442
      4067 7446 4066 7444 4060 7446 4060 7421

$$

MPS
2 follow-up statements
018 
WGUS81 KPHI 162000
FLSPHI

Flood Statement
National Weather Service Mount Holly NJ
400 PM EDT MON APR 16 2018

NJC025-041-162007-
/O.CAN.KPHI.FA.W.0016.000000T0000Z-180416T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Warren NJ-Monmouth NJ-
400 PM EDT MON APR 16 2018

...THE FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHERN WARREN AND
CENTRAL MONMOUTH COUNTIES...

The flood water is receding. Therefore, the flooding threat has 
ended.

LAT...LON 4035 7448 4019 7464 4009 7481 4006 7494
      4014 7502 4021 7514 4036 7506 4064 7483
      4092 7448 4073 7441 4070 7442 4067 7446
      4066 7444 4060 7446 4060 7436 4054 7434

$$

NJC005-019-021-023-027-035-PAC017-101-162130-
/O.CON.KPHI.FA.W.0016.000000T0000Z-180416T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Morris NJ-Hunterdon NJ-Mercer NJ-Burlington NJ-Somerset NJ-
Middlesex NJ-Bucks PA-Philadelphia PA-
400 PM EDT MON APR 16 2018

...A FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM EDT FOR SOUTH
CENTRAL MORRIS...SOUTHEASTERN HUNTERDON...MERCER...NORTHWESTERN
BURLINGTON...SOMERSET...WESTERN MIDDLESEX...SOUTHEASTERN BUCKS AND
NORTHEASTERN PHILADELPHIA COUNTIES...

At 357 PM EDT, small streams and rivers throughout the region remain 
above flood stage due to the heavy rain that fell earlier today. In 
addition, roadway flooding continues across parts of eastern 
Pennsylvania and northern New Jersey.

Some locations that could experience flooding include... Trenton, New 
Brunswick, Morristown, Somerville, Somerset, Edison, Bensalem, East 
Brunswick, Bridgewater, South Brunswick, North Brunswick, Ewing, 
Madison, Middlesex, Princeton, Florence, Bound Brook, Manville, 
Burlington and Bristol.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Please report flooding to your local law enforcement agency when you
can do so safely.

A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.

&&

LAT...LON 4035 7448 4019 7464 4009 7481 4006 7494
      4014 7502 4021 7514 4036 7506 4064 7483
      4092 7448 4073 7441 4070 7442 4067 7446
      4066 7444 4060 7446 4060 7436 4054 7434

$$

MPS
065 
WGUS81 KPHI 162133
FLSPHI

Flood Statement
National Weather Service Mount Holly NJ
533 PM EDT MON APR 16 2018

NJC005-019-021-023-027-035-PAC017-101-162142-
/O.EXP.KPHI.FA.W.0016.000000T0000Z-180416T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Morris NJ-Hunterdon NJ-Mercer NJ-Burlington NJ-Somerset NJ-
Middlesex NJ-Bucks PA-Philadelphia PA-
533 PM EDT MON APR 16 2018

...THE FLOOD WARNING HAS EXPIRED FOR SOUTH CENTRAL MORRIS...
SOUTHEASTERN HUNTERDON...MERCER...NORTHWESTERN BURLINGTON...
SOMERSET...WESTERN MIDDLESEX...SOUTHEASTERN BUCKS AND NORTHEASTERN
PHILADELPHIA COUNTIES...

Flood waters have receded, and are no longer expected to pose a
threat to life or property. Please continue to heed any road
closures.

Please refer to the latest Area Flood Warning for Somerset County, 
and also refer to any River Flood Warnings and River Statements for 
the Millstone River.

LAT...LON 4035 7448 4019 7464 4009 7481 4006 7494
      4014 7502 4021 7514 4036 7506 4064 7483
      4092 7448 4073 7441 4070 7442 4067 7446
      4066 7444 4060 7446 4060 7436 4054 7434

$$

MPS

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Apr 16, 1:29 PM EDT, 2 minutes earlier.

Area forecast discussion, Apr 16, 1:29 PM EDT, 2 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
129 PM EDT Mon Apr 16 2018

.SYNOPSIS...
The low pressure system that brought storms and a cold front to the
Mid Atlantic this morning, will slowly propagate northeast away from
the region on Tuesday. Another area of low pressure organizing over
the Midwest will propagate towards New England on Thursday. As it
does so, our region will first see a warm front, followed quickly by
a cold front. Canadian high pressure will move into the area for
the weekend.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
The steady moderate to heavy rainfall has moved out of the area
this morning, therefore the Flash Flood Watch was cancelled.
There will remain some residual flooding into this afternoon and
evening. Several Flood Warnings and Flood Advisories remain in
effect, so please see these statements for the latest updates.

A warm front remains in place across basically the I-95
corridor early this afternoon. Its parent low pressure system
has now moved to Chester and Lancaster counties in
Pennsylvanian. This low will continue to lift across eastern
Pennsylvania through the remainder of today, before lifting into
New York state through the late afternoon and into this evening.
As it does so, it will continue to lift the warm front across
the area, as well as pull the cold front across the area as
well.

As the low lifts north of the area and the fronts move across
the area, there will remain a chance for scattered showers and
thunderstorms through the afternoon as additional short
wave/vorticity impulses move across the area. However, most
places this afternoon will remain dry.

Winds will remain gusty 20 to 30 mph, with higher gusts reaching
30-40 mph at times into this afternoon. Directions will remain
northeast-easterly ahead of the warm front, then become more
south-southwesterly behind the warm front, before swinging to
west-southwest behind the cold front this afternoon.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
By early this evening, low will be departing to the NE into NY
State into New England dragging a final surface trough through
the area. In addition, systems' upper low will still be centered
near western PA with the broad circulation continuing to spin
shortwaves through the area. The upshot of this is that mainly
cloudy skies with some continuing scattered showers are likely
to affect parts of the area at least into this evening and
likely through the overnight across the southern Poconos. In
fact as temperatures drop off into the low to mid 30s tonight
across the far north, any rain showers will change over to snow
showers with continuing cool, gusty, west winds. Temps will be a
bit warmer farther south with lows mainly in the upper 30s to
low 40s over SE PA through central, S NJ, and the Delmarva.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
Made few changes to the long term forecast in order to focus on the
ongoing weather tonight.

Fair weather is expected from Tuesday night into Wednesday as high
pressure arrives across the area. It will be a bit warmer than
Monday/Tuesday, but still slightly below normal for mid-April. Highs
will generally be in the mid/upper 50s north/west and low/mid 60s
south/east. These values will be 2 o 4 degrees below normal.

Another low pressure system will approach the area later Wednesday
and last into Thursday evening. The system will be progressive, so
even though the low is depicted by the models as being rather
strong, it will not have large window of opportunity when our area
will be in the warm sector, and thus have more moisture for
precipitation. We therefore have mostly chc pops in the fcst for Wed
night/Thu and slgt chc pops into Thu night. Temperatures will remain
mostly at or a little below normal this period. The warmest day will
be Thursday (near normal) with mid/upper 50s for highs across the
north and low/mid 60s over Delmarva and srn NJ.

High pressure from Canada builds in for late this week and into the
weekend. Mostly fair weather is expected with a continuation of
below normal temperatures.

&&

.AVIATION /17Z MONDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Today...Conditions remain between MVFR and IFR early this
afternoon, and will remain so through much of the remainder of
the afternoon. However, by late this afternoon and into this
evening, we expect an improving trend to VFR. There will remain
a chance for scattered showers during the afternoon hours, with
an occasional thunderstorm possible. However, we will not
include thunderstorms at this time unless we see them on radar.

E/SE winds north of the warm front will shift to SW/W this
afternoon as the warm front and low pressure lift north of the
area. Winds speeds will be around 10 to 15 knots, with gusts to
around 20 to 30 knots for many locations. Potential for some
erratic winds/gusts around showers. Moderate confidence.

Tonight...mainly VFR. Moderate confidence.

Outlook...

Tuesday and Wednesday...Mostly VFR conditions are expected. A few
showers are possible, primarily for KABE and KRDG, which could lead
to brief reductions in the flight category. Moderate confidence.

Wednesday night and Thursday...Starting VFR, we may see conditions
lower as a warm front lifts through the area and precipitation moves
in. However, confidence is low at this time.

Thursday night and Friday...Mostly VFR expected behind a cold front
that will bring a shift to northwesterly winds and drier conditions.
High confidence.

&&

.MARINE...
We have extended the Gale Warning for the Delaware Bay and the
southern waters adjacent to Delaware, and also keep the Gale
Warning in place across the waters adjacent to New Jersey. While
many locations are not reaching gale force right now, as the low
pressure lifts to the north of the area and the cold front
slides through this afternoon, winds will likely increase again
to gale force for a period this afternoon.

The heaviest and steady rainfall is lifting through the northern
half of the New Jersey coastal waters, and behind this rainfall,
we expect scattered showers and possibly an occasional
thunderstorm through the remainder of the afternoon.

Tonight...A relative respite as winds should actually drop
below SCA levels this evening before starting to ramp back up
again overnight...likely to near or just below SCA levels by
early Tuesday.

Outlook...

Tuesday and Tuesday night...lingering elevated seas are possible on
the ocean waters through this time. Otherwise, winds should stay
below SCA criteria.

Wednesday and Thursday...Winds and seas are expected to be below SCA
criteria.

Thursday night and Friday...Winds and seas should increase once
again and may approach SCA criteria.

&&

.HYDROLOGY...
Flash Flood Watch will continue for now as heavy rain moves
through the area. Several Flood Advisories and Flood/Flash
Flood Warnings are being issued as well. Please see the latest
warnings and advisories for the latest information.

&&

.TIDES/COASTAL FLOODING...
130 PM Update: Coastal Flood Warnings have been allowed to
expire for coastal NJ and DE. Most tidal gauges captured minor
tidal flooding. However, the severity of flooding was
exacerbated by freshwater runoff from the heavy rain that
occurred with the morning high tide.

The Coastal Flood Warning for the upper Delaware Bay (New
Castle, DE and Salem, NJ counties) continues through 2 PM. Reedy
Point peaked at only one-tenth inch below moderate threshold
with the midday high tide.

The Coastal Flood Advisory for the tidal portion of the Delaware
River (including Philadelphia and Trenton) was originally only
valid through 3 PM but was extended through 5 PM since high tide
occurs at Philadelphia just before 3 PM and just after 4 PM at
Trenton.

A Coastal Flood Advisory was issued for the eastern and
northeastern shore of the Maryland Chesapeake Bay for this
afternoon and evening. Positive tidal anomalies about both
Tolchester and Cambridge tidal gauges have been increasing
steadily over the past few hours and has not been particularly
well forecast by models. Expect these surge values to remain
steady or even start to decrease heading toward the next high
tide (just after 5 PM at Cambridge and just after 8 PM at
Tolchester Beach) in conjunction with a wind shift from Sly to
Wly.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Coastal Flood Advisory until 5 PM EDT this afternoon for
     PAZ070-071-106.
NJ...Coastal Flood Warning until 2 PM EDT this afternoon for NJZ016.
     Coastal Flood Advisory until 5 PM EDT this afternoon for
     NJZ015-017>019.
DE...Coastal Flood Warning until 2 PM EDT this afternoon for DEZ001.
MD...Coastal Flood Advisory until 11 PM EDT this evening for MDZ008-
     012.
     Coastal Flood Advisory until 9 PM EDT this evening for MDZ015-
     019-020.
MARINE...Gale Warning until 5 PM EDT this afternoon for ANZ430-431-
     450>455.

&&

Synopsis...Johnson
Near Term...Fitzsimmons/Robertson
Short Term...Fitzsimmons
Long Term...Johnson
Aviation...Fitzsimmons/Johnson/Robertson
Marine...Fitzsimmons/Johnson/Robertson
Hydrology...
Tides/Coastal Flooding...Klein
Hazardous weather outlook, Apr 16, 10:47 AM EDT, 2 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
1047 AM EDT Mon Apr 16 2018

NJZ001-007>010-PAZ054-055-060>062-101>105-171500-
Sussex-Warren-Morris-Hunterdon-Somerset-Carbon-Monroe-Berks-Lehigh-
Northampton-Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-
1047 AM EDT Mon Apr 16 2018

...FLASH FLOOD WATCH IN EFFECT UNTIL 6 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for northern New Jersey,
northwest New Jersey, east central Pennsylvania, northeast
Pennsylvania and southeast Pennsylvania.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ008-012-015-019-020-171500-
Cecil-Kent MD-Queen Annes-Talbot-Caroline-
1047 AM EDT Mon Apr 16 2018

This Hazardous Weather Outlook is for northeast Maryland.

.DAY ONE...Today and Tonight.

Some spotty minor flooding will occur this morning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NJZ015-017>019-PAZ070-071-106-171500-
Mercer-Gloucester-Camden-Northwestern Burlington-Delaware-
Philadelphia-Lower Bucks-
1047 AM EDT Mon Apr 16 2018

...FLASH FLOOD WATCH IN EFFECT UNTIL 6 PM EDT THIS EVENING...
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for central New Jersey, southern
New Jersey and southeast Pennsylvania.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ001-NJZ016-171500-
New Castle-Salem-
1047 AM EDT Mon Apr 16 2018

...COASTAL FLOOD WARNING IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for northern Delaware and
southern New Jersey.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ002>004-NJZ013-014-020>027-171500-
Kent-Inland Sussex-Delaware Beaches-Western Monmouth-
Eastern Monmouth-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-
1047 AM EDT Mon Apr 16 2018

...COASTAL FLOOD WARNING IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for central Delaware, southern
Delaware, central New Jersey and southern New Jersey.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NJZ012-171500-
Middlesex-
1047 AM EDT Mon Apr 16 2018

...COASTAL FLOOD WARNING IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON...
...FLASH FLOOD WATCH IN EFFECT UNTIL 6 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for northern New Jersey.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Warning.
   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ430-431-450>455-171500-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1047 AM EDT Mon Apr 16 2018

...GALE WARNING IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Apr 16, 9:43 AM EDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
943 AM EDT MON APR 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     FLASH FLOOD      PHILADELPHIA            39.96N  75.14W
04/16/2018                   PHILADELPHIA       PA   EMERGENCY MNGR

            RESCUES AND STUCK VEHICLES REPORTED IN THE AREA OF
            COBBS CREEK. COBBS CREEK EXCEEDED ITS FLOOD STAGE OF 7
            FEET AT 730 AM AND CRESTED AT 7.09 FEET BEFORE QUICKLY
            FALLING BACK BELOW FLOOD STAGE BY 8 AM.

&&

EVENT NUMBER PHI1800613

MEOLA
Local storm report, Apr 16, 10:06 AM EDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1006 AM EDT MON APR 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 AM     FLOOD            PHILADELPHIA            39.96N  75.14W
04/16/2018                   PHILADELPHIA       PA   EMERGENCY MNGR

            FLOODING REPORTED ON INTERSTATE 95 AT THE ON RAMP NEAR
            FRONT AND MARKET STREETS.

&&

EVENT NUMBER PHI1800614

JRK
Local storm report, Apr 16, 10:10 AM EDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1010 AM EDT MON APR 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     FLOOD            SOUTH BRUNSWICK         40.40N  74.54W
04/16/2018                   MIDDLESEX          NJ   LAW ENFORCEMENT

            ROUTE 1 SOUTHBOUND CLOSED DUE TO FLOODING ON THE
            ROADWAY.

&&

EVENT NUMBER PHI1800616

MEOLA
Local storm report, Apr 16, 10:39 AM EDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1039 AM EDT MON APR 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     COASTAL FLOOD    ATLANTIC CITY           39.36N  74.45W
04/16/2018                   ATLANTIC           NJ   NEWSPAPER

            WESTBOUND FAIRMONT AVENUE CLOSED AT TEXAS AVENUE DUE TO
            FLOODING.

&&

EVENT NUMBER PHI1800617

MEOLA
Local storm report, Apr 16, 11:20 AM EDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1120 AM EDT MON APR 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0951 AM     FLOOD            PLAINSBORO              40.33N  74.60W
04/16/2018                   MIDDLESEX          NJ   LAW ENFORCEMENT

            MAPLETON ROAD BETWEEN SEMINARY DRIVE/BARCLAY BLVD AND
            LAKEVIEW TERRACE CLOSED DUE TO FLOODING.

&&

EVENT NUMBER PHI1800618

MEOLA
Special weather statement, Apr 16, 12:04 PM EDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1204 PM EDT MON APR 16 2018

DEZ001-MDZ008-PAZ101-102-161630-
New Castle-Cecil-Western Chester-Eastern Chester-
1204 PM EDT MON APR 16 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN NEW CASTLE...
NORTHEASTERN CECIL AND SOUTHWESTERN CHESTER COUNTIES...

At 1201 PM EDT, a strong thunderstorm was located over Elkton,
moving north at 40 mph.

Winds up to 40 mph, brief heavy downpours and pea size hail are
possible with this storm.

This storm will be near...
  Andora and Fair Hill around 1205 PM EDT.
  Newark, Glen Westover, Appleton, Blake and Lombard around 1210 PM
  EDT.
  Kemblesville, Ladenberg and Pike Creek around 1215 PM EDT.
  West Grove, North Star, Hockessin and Ashland around 1220 PM EDT.
  Kennett Square and Cochranville around 1225 PM EDT.
  Coatesville and Marshallton around 1230 PM EDT.

Although cloud to ground lightning has not yet been detected,
lightning strikes may develop shortly with this storm showing signs
of strengthening. Lightning can strike 10 miles away from a
thunderstorm. Seek a safe shelter inside a building or vehicle.

LAT...LON 4001 7595 4005 7593 4001 7555 3949 7578
      3954 7594 3982 7597 3993 7599 3994 7598
      3995 7600
TIME...MOT...LOC 1601Z 188DEG 36KT 3964 7583

JRK

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 12:32 AM EDTWinter Weather AdvisoryPHISussex8 hr
Apr 16, 5:20 AM EDTSpecial Marine WarningPHI55 min
Apr 16, 5:34 AM EDTAreal Flood AdvisoryPHIGloucester, Salem4 hr
Apr 16, 5:52 AM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester, Mercer7 hr
Apr 16, 6:07 AM EDTSpecial Marine WarningPHI53 min
Apr 16, 6:30 AM EDTAreal Flood AdvisoryPHIHunterdon4 hr
Apr 16, 6:45 AM EDTSpecial Weather StatementPHICape May, Cumberland45 min
Apr 16, 6:49 AM EDTSpecial Marine WarningPHI86 min
Apr 16, 7:04 AM EDTFlash Flood WarningPHIGloucester, Salem4 hr
Apr 16, 7:26 AM EDTSpecial Weather StatementPHICamden, Gloucester, Mercer34 min
Apr 16, 7:49 AM EDTSpecial Marine WarningPHI116 min
Apr 16, 8:13 AM EDTSpecial Marine WarningPHI62 min
Apr 16, 8:28 AM EDTSpecial Weather StatementPHIMiddlesex, Monmouth, Morris, Somerset, Sussex, Warren47 min
Apr 16, 9:08 AM EDTAreal Flood AdvisoryPHIHunterdon, Mercer, Middlesex, Monmouth, Morris, Ocean and 1 more4 hr
Apr 16, 9:26 AM EDTAreal Flood WarningPHIBurlington, Hunterdon, Mercer, Middlesex, Monmouth, Morris and 3 more4 hr
Apr 16, 1:18 PM EDTCoastal Flood AdvisoryPHIMiddlesex, Monmouth, Ocean13 hr
Apr 16, 2:45 PM EDTCoastal Flood WarningPHIBurlington, Camden, Gloucester, Mercer3 hr
Apr 16, 3:52 PM EDTSmall Craft AdvisoryPHI44 hr
Apr 16, 4:46 PM EDTRiver Flood WarningPHISomerset28 hr
Apr 16, 5:27 PM EDTAreal Flood WarningPHISomerset8 hr
Apr 16, 7:45 AM EDTRiver Flood WarningPHIDelaware4 hr
Apr 16, 8:44 AM EDTAreal Flood WarningPHIPhiladelphia2 hr
Apr 16, 10:45 AM EDTAreal Flood WarningPHIChester, Delaware, Montgomery, Philadelphia4 hr
Apr 16, 11:41 AM EDTRiver Flood WarningPHIBucks12 hr
Apr 16, 12:04 PM EDTSpecial Weather StatementPHIChester26 min
Apr 16, 2:27 PM EDTAreal Flood WarningPHIMontgomery, Philadelphia5 hr

Nearby

Areal Flood Warnings in New Jersey, 2018Areal Flood Warnings in Pennsylvania, 2018Every areal flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.